Hi, I am taking 40 mg of Vyvanse and have had to add Claritin for allergies as well. I am so so tired. Is this because of the interaction? Thanks
It could be contributing to the tiredness, but I noticed when I use to take Vyvanse that I c/o being sleepy and yawning a lot about 3 hours of taking it. Many other people stated that it gives a calming feeling. If you noticed the tiedness more after starting the allergy meds, then that's probably an interaction between the two. You can try typing drug interactions on here and find out if that's one of them.
Hello MaMwithTwo. I looked up and found no interactions between Claritin 24 Hour Allergy and Vyvanse. It doesn't mean that there aren't any, just that no one has reported it as such. You might ask your doctor or pharmacist to confirm, or get thier opinion. Best of wishes along with good health to you,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2010 • 1 answer
Lodrane 24D - I was taking a generic for Claritin-D 12-hour, which, alas has gone off he market once
Posted 24 Nov 2011 • 1 answer
Posted 13 Apr 2013 • 2 answers
Posted 9 Apr 2014 • 2 answers
Posted 14 Mar 2015 • 1 answer